# SDR DALA2024080207724

- Difficulty date: August 23, 2021
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE 7 INCHES AFT OF STA 332 AT STRINGER 15 L REF LOG 8010442. REMOVED DAMAGED FASTENER AND INSTALLED TEMPORARY FASTENER PER B717 SRM 53-02-01-2R PARA 5 B (2) REPAIR 1. REQUIRES INITIAL VISUAL INSPECTION AT 3000 CYCLES. REPETITIVE INSPECTION EVERY 3000 CYCLES AND REPLACEMENT AT 8000 CYCLES. **REDEFERRED LOG TO QC, ESTAB MON INSP. COMPLY WITH REP INSP OF TEMPORARY FASTENER PER B717 SRM 53-02-01-2R PARA 5 B (2) REPAIR 1. NO CHANGE IN CONDITION. OK TO REMAIN ON MON. SUMMARY: TEMPORAL BLINF FASTENER WAS REPLACED BY SOLID FASTENER PER B717-200 SRM 53-02-01-2R-1 PAR 5.B.(2)(C) AND THE ORIGINAL PRODUCTION DRAWING ON 01AUG24. PLEASE CLOSE THIS LOG. (LP #8010455)
